# SDR A3L398031

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Honeywell Aerospace US LLC, repair station A3L3207J
- Make and model: Boeing 737-300
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 2602540
- Condition: Broken
- Location: Wheel
- Component: Bendix, 26066712
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BROKEN WHEEL BOLT.  (X)
